# SDR DALA2015101206060

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED WAS FOUND ON THE  SLAT TRACK DOOR NR 7R.  THE SLAT TRACK DOOR WAS REPLACED IAW ERA: 512356-14 MA, REV: ORIG, LP2172495.
